# SDR GTIA000280

- Difficulty date: August 28, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGB- FLT 903 - AISLE PATH LIGHT OUT OF BOX IN FORWARD ENTRANCE.  SECURED EMERGENCY FLOOR TRACK IT.  COVER IAW DC-9 MM 33-50.  OPS CHECK GOOD.  (M)
